A Hamiltonian cycle and a 1 -factor in the fourth power of a graph

Elena Wisztová

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 4, page 403-412
  • ISSN: 0528-2195

How to cite


Wisztová, Elena. "A Hamiltonian cycle and a $1$-factor in the fourth power of a graph." Časopis pro pěstování matematiky 110.4 (1985): 403-412. <http://eudml.org/doc/21606>.

author = {Wisztová, Elena},
journal = {Časopis pro pěstování matematiky},
keywords = {Hamiltonian graph; Hamilton cycle; Regular factors},
language = {eng},
number = {4},
pages = {403-412},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A Hamiltonian cycle and a $1$-factor in the fourth power of a graph},
url = {http://eudml.org/doc/21606},
volume = {110},
year = {1985},

AU - Wisztová, Elena
TI - A Hamiltonian cycle and a $1$-factor in the fourth power of a graph
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 4
SP - 403
EP - 412
LA - eng
KW - Hamiltonian graph; Hamilton cycle; Regular factors
UR - http://eudml.org/doc/21606
ER -


  1. M. Behzad, G. Chartrand, Intгoduction to the Theoгy of Gгaphs, Allyn and Bacon, Boston 1971. (1971) MR0432461
  2. G. Chartrand A. D. Polimeni, M. J. Stewart, The existence of 1-factoгs in line graphs, squaгes, and total graphs, Indagationes Мath. 35 (1973), 228-232. (1973) Zbl0262.05130MR0321809
  3. F. Harary, Graph Theoгy, Аddison-Wesley, Reading, Mass. 1969. (1969) 
  4. L. Nebeský, On the existence of a 3-factoг in the fouгth poweг of a gгaph, Čas. pěst. mat. 105 (1980), 204-207. (1980) MR0573113
  5. L. Nebeský, E. Wisztová, Regular factoгs in poweгs of graphs, Čas. pěst. mat. 106 (1981), 52-59. (1981) Zbl0464.05047MR0613706
  6. L. Nebeský, E. Wisztová, Two edge-disjoint hamiltonian cycles of powers of a graph, Submitted. Zbl0583.05040
  7. M. Sekanina, On an ordering of the set of vertices of a connected graph, Publ. Sci. Univ. Brno 412 (1960), 137-142. (1960) Zbl0118.18903MR0140095
  8. D. P. Sumner, Graphs with 1-factors, Proc. Аmer. Math. Soc. 42 (1974), 8-12. (1974) Zbl0293.05157MR0323648

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.